RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 111–119 (Mi mz3033)  

This article is cited in 2 scientific papers (total in 2 papers)

Meaning of evolution of a parameter in an abstract quasilinear parabolic equation

D. G. Orlovskii

Moscow Engineering Physics Institute (State University)

Full text: PDF file (779 kB)

English version:
Mathematical Notes, 1991, 50:2, 847–853

Bibliographic databases:

Received: 14.11.1989

Citation: D. G. Orlovskii, “Meaning of evolution of a parameter in an abstract quasilinear parabolic equation”, Mat. Zametki, 50:2 (1991), 111–119; Math. Notes, 50:2 (1991), 847–853

Citation in format AMSBIB
\Bibitem{Orl91}
\by D.~G.~Orlovskii
\paper Meaning of evolution of a parameter in an abstract quasilinear parabolic equation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 111--119
\mathnet{http://mi.mathnet.ru/mz3033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139706}
\zmath{https://zbmath.org/?q=an:0788.35059}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 847--853
\crossref{https://doi.org/10.1007/BF01157573}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100037}


Linking options:
  • http://mi.mathnet.ru/eng/mz3033
  • http://mi.mathnet.ru/eng/mz/v50/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitrii G. Orlovskii, “Ob odnoi obratnoi zadache dlya uravneniya Maksvella–Boltsmana”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 327–335  mathnet
    2. Dinh Nho Hao Bui Viet Huong Nguyen Thi Ngoc Oanh Phan Xuan Thanh, “Determination of a term in the right-hand side of parabolic equations”, J. Comput. Appl. Math., 309 (2017), 28–43  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020